Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

NSAID induced gastritis, bland diet - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   hi,
User :   i have a query
Doctor :   Hi
Doctor :   Please proceed with your query
User :   last week due to pain in tooth, doc gave me capmox 500mg along with divan plus painkiller without any antaacid. after the course is over i started feeling nausea and pain on the left side of stomach
User :   3 days and after nest day pain/nausea started. i consulted a general physician, and he said it is due to hyper acidity and prescribed somparz D 40 1 tab in empty stomach
Doctor :   Ok, how many days did you use them?
User :   he told to have it for 7 more days to subside acidity problem
Doctor :   Are you with me?
User :   now i am feeling better but today onwards i am feeling urge to clear my bowel. Is it due sompraz capsule side effect
Doctor :   ok
User :   my uncle is also a doc and he suggested to take pantop D 40 instead of sompraz . which one is better ?
Doctor :   Not really
Doctor :   the gut motility increases after the healing
User :   my uncle also suggested to take sucral gel 15 mins before food 4 times in a day. should i take that also ? what 's your opinion ?
Doctor :   Both are the same class of medicines
Doctor :   but different manufacturer
Doctor :   Sompraz has Esmoprazole. Pantop has Pantaprazole
Doctor :   You can take Pantop on empty stomach in the morning once a day
Doctor :   That should suffice
User :   i do not think i have gastrities or gas related problem
Doctor :   Sucral Gel should have been given when you had gastritis a week back
Doctor :   since you are improving now, I do not think you need it anymore
User :   you have mentioned gut motility increases after healing. what is that ?
Doctor :   The pain that you have had a week back is called
Doctor :   NSAID induced gastritis
Doctor :   Sucral Gel is helpful in Acute Gastritis
Doctor :   conditions
Doctor :   I mean you tend to move bowels more frequently at this time
Doctor :   when you are getting better
User :   is it good or bad
Doctor :   Good
User :   from functionality point of view, what is the difference between Esmoprazole and Pantaprazole
Doctor :   Both are they same, the onset of action differs
User :   so what is your opinion to expedite the recovery
Doctor :   Less stress
Doctor :   Less spicy food
Doctor :   Bland diet
Doctor :   Stop Divon Plus
User :   i'm not taking divan plus any more. it was stopped last last-2-last sunday
User :   from medicine point of view what should I take
Doctor :   Ok
Doctor :   So follow all the above now
Doctor :   You can take either Sampraz or Pantop whichever is available with you
User :   1 capsule D 40 on empty stomach and for how many days ?
User :   in the past I do not have any acidity related issues.
Doctor :   A week
User :   do u think divan plus is the culprit here to cause this problem
Doctor :   It is most probably the one
User :   so after a week once i stop the medicine is there any chance of recurrence of acidity
User :   thanks for your kind advice. will revert in case if it aggravates.
Doctor :   Unlikely
User :   thanks and good bye
Doctor :   Follow the above measures along with the medicines
Doctor :   Eat slowly
Doctor :   and chew properly
Doctor :   The saliva has lot of antiacid property
Doctor :   All the best
Doctor :   Thanks for consulting
Doctor :   Bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor